Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Telecommunications and Radio Engineering
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN Imprimir: 0040-2508
ISSN En Línea: 1943-6009

Volumes:
Volumen 78, 2019 Volumen 77, 2018 Volumen 76, 2017 Volumen 75, 2016 Volumen 74, 2015 Volumen 73, 2014 Volumen 72, 2013 Volumen 71, 2012 Volumen 70, 2011 Volumen 69, 2010 Volumen 68, 2009 Volumen 67, 2008 Volumen 66, 2007 Volumen 65, 2006 Volumen 64, 2005 Volumen 63, 2005 Volumen 62, 2004 Volumen 61, 2004 Volumen 60, 2003 Volumen 59, 2003 Volumen 58, 2002 Volumen 57, 2002 Volumen 56, 2001 Volumen 55, 2001 Volumen 54, 2000 Volumen 53, 1999 Volumen 52, 1998 Volumen 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v73.i6.20
pages 489-497

THE LANDAU-LIFSHITZ EQUATION, ITS TORUS AND COMPLEX PLANE COVERINGS

I.Yu. Dmitrieva
Odessa National Academy of Telecommunications, 1, Kuznechnaya St., Odessa, 65029, Ukraine

SINOPSIS

The Landau-Lifshitz equation is solved explicitly using inverse scattering method and the homogeneous matrix boundary Riemann problem technique. Spectral parameter of equation varies on a torus in the case of arbitrary kind of covering and complete anisotropy. Algebraic equations with respect to the unknown vector field function are also obtained as for two-, as for four-sheeted covering of a torus and complex plane correspondingly. The latter deals with the most interesting and the unexpected non commutative matrix boundary Riemann problem statement related to the original conditions of the Landau-Lifshitz equation.


Articles with similar content:

ELASTOPLASTIC DEFORMATION OF DISPERSE COMPOSITES WITH A RAREFIED RANDOM STRUCTURE
Composites: Mechanics, Computations, Applications: An International Journal, Vol.2, 2011, issue 2
A. A. Tashkinov, N. V. Mikhailova
EFFECTIVE THERMOELASTIC PROPERTIES OF HETEROGENEOUS THERMOPERISTATIC BAR OF RANDOM STRUCTURE
International Journal for Multiscale Computational Engineering, Vol.13, 2015, issue 1
Valeriy A. Buryachenko, Chen Wanji, Yang Shengqi
ISOTROPIC SCALING LIMITS FOR ONE DIMENSIONAL RADIATIVE HEAT TRANSFER WITH COLLIMATED INCIDENCE
ICHMT DIGITAL LIBRARY ONLINE, Vol.16, 2004, issue
Herve T. Kamdem Tagne, Dominique Baillis
The Reflection Principle in Two-Dimensional Boundary-Value Problems for the Helmholtz Equation
International Journal of Fluid Mechanics Research, Vol.26, 1999, issue 5-6
Ye. V. Lobova, Victor T. Grinchenko, A. M. Gomilko
Optimal Stabilization of the Solutions of a Parabolic Boundary-value Problem Using Bounded Lumped Control
Journal of Automation and Information Sciences, Vol.31, 1999, issue 12
Vladimir E. Kapustyan